Hi Carol! I started taking mine at bedtime so I could get used to it. The first pill did make me feel groggy and by taking it at bedtime the side effects of being groggy were not as bad. Then I took the second one in the late afternoon while I was home and that too made me groggy.
I am very hypersensitive to drugs. Side effects always are my problems when taking new drugs.
If you feel the dose is too strong at first you may want to pace yourself getting used to one first and then two and the third one waiting another month until you get used to the dose.
I now take 5 of them getting ready for 6.
It took me a good month getting used to them. And each week I noticed a difference. Less groggy! Now I take them and do okay! It’s a really good drug for pain and nerve pain. Tried all the other stuff and nothing worked. But that Neurontin does seem to help quite a bit. The only thing bad about the drug. Possible weight gain! It’s a good drug! Sure has helped me alot.
At least taking it before bedtime, that will help some with the groggy effects. Then add that second one a week later in the afternoon. Once you get used to the two then the third one won’t be as bad. Hope this helps Carol!
Happy Thanksgiving to you and Norb! Hugs